A new approach to the bi-univalent analytic functions connected with q-analogue of Noor integral operator


Creative Commons License

AKGÜL A.

Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics, vol.70, no.2, pp.940-949, 2021 (Other Refereed National Journals)

  • Publication Type: Article / Article
  • Volume: 70 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.31801/cfsuasmas.846485
  • Title of Journal : Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics
  • Page Numbers: pp.940-949

Abstract

Abstract. Recently, q-analogue of Noor integral operator and other special
operators became importance in the eld of Geometric Function Theory. In
this study, by connecting this operators and the principle of subordination we
introduced an interesting class of bi-univalent functions and obtained coe-
cient estimates for this new class.